# SDR UALA2009081802534

- Difficulty date: August 16, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 62,279 hours, 23,397 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Condition: Sheared
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 LEADING EDGE SLAT OTBD AUX TRACK GUIDE ROLLER BOLT SHEARED.  REPLACED ROLLER AND BOLT AND ALL RELATED HARDWARE.  INSPECTED AFT BOLT FOR NR 4 AUX TRACK.  LEADING EDGE SLAT PANEL 521CB.
